| Catalog Number |
51-107240 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that two stems were opened and both had defective packaging.The implants were unsterile and unable to be used.There was no known impact or consequences to the patient.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6; h10.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (blister and pouch).Sterility has been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.The root cause of the reported event can be attributed to transit damage and a packaging design issue.The reported event has been confirmed by evaluation of the returned product and provided photos.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.